Stevens-Johnson Syndrome Induced by Vandetanib

Jimi Yoon, Chee Won Oh, Chi Yeon Kim

Annals of Dermatology · 2011 · 24 citations · 6 references

DOIFull text

Open access

Concepts

Abstract

Vandetanib is a once-daily oral anticancer drug that selectively inhibits key signaling pathways in cancer by targeting vascular endothelial growth factor receptors, epidermal growth factor receptors tyrosine kinase, and rearranged during transfection-dependent tumor cell proliferation and survival. The most frequently reported adverse events attributed to vandetanib include diarrhea, elevated aminotransferase, asymptomatic corrected QT interval prolongation, and hypertension. Though a number of randomized, doubleblind studies, including cutaneous adverse events attributed to vandetanib, have been reported along with these general symptoms, no case of Stevens-Johnson syndrome (SJS) has been reported. This paper demonstrates a case of SJS induced by vandetanib.

References

6